# SDR SWAA113359A

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 73,439 hours, 61,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, CRACKED EXTERNAL UPPER SKIN AROUND OF RIVETS LOCATED BETWEEN SLAT STA 59 TO SLAT STA 68 OF SLAT NR 4 RT WING.  REPAIRED SKIN IAW EO.
